# SDR VNAA2015091000015

- Difficulty date: September 10, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N250PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7929
- Aircraft time: 27,729 hours, 27,902 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 16591
- Part serial: 4695
- Condition: Failed
- Location: Windshield Heat
- Part time: 27,436 hours, 27,617 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SEVERE DELAMINATION ON LT FORWARD WINDSHIELD AND WINDSHIELD ARCING. MAINTENANCE INSPECTED, R & R CAPTAIN’S WINDSHIELD TEMPERATURE CONTROLLER AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
